# SDR 04FDEA00505

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE FOUND CORRODED.  OUTBOARD FLAP INBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE   CORROSION REMOVED AS PER CMM 57-44-08 AND FOUND WITHIN LIMIT AS PER DWG ARC 0502 SHT 4.  COMPLIED AS PER EA 1-5740-74323, WINGS LEFT AND RIGHT OUTBOARD FLAP INBOARD HINGE BRACKET ASSEMBLY CORROSION.
